Colorado, 2011High Wind in Colorado, November 5, 2011
November 5, 2011 · NWS PUB · 11 events in 11 counties and zones
High winds impacted southeast Colorado, causing a tractor-trailer to be blown off of US Highway 50 in Prowers County. Campo (Baca County) and Lamar (Prowers County), and a 76 mph wind gust south of Colorado City (Huerfano County).
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds impacted southeast Colorado, causing a tractor-trailer to be blown off of US Highway 50 in Prowers County. Some of the higher recorded wind gusts include 58 mph near Springfield (Baca County)...60 mph near Swink and La Junta (Otero County)...62 mph near the Air Force Academy (El Paso County)...65 mph west of Walsenburg (Huerfano County)...around 70 mph near Trinidad (Las Animas County)...Campo (Baca County) and Lamar (Prowers County), and a 76 mph wind gust south of Colorado City (Huerfano County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Nov 5, 9:32 AM MST, 28 minutes earlier.
Area forecast discussion, Nov 5, 9:32 AM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1032 AM MDT SAT NOV 5 2011
.UPDATE...
ADDED SOME SLIGHT POPS TO THE I-25 CORRIDOR FOR EARLY AFTERNOON
WITH FROPA AS HRRR SHOWING SOME SHOWERS COMING OVER THE MTNS.
AS FOR THE WSW IN THE MTNS...EXTENDED THE HILITE FOR THE C MTNS
UNTIL MIDNIGHT...WHILE I ENDED THE HILITE A BIT EARLY FOR THE SAN
JUANS. I NOW HAVE IT ENDING AT 6 PM. SIMULATIONS SHOWING FLOW
GOING WESTERLY OVER THE SAN JUANS LATER TODAY AND THIS SHOULD SHUT
THINGS DOWN ACROSS THIS REGION. C MTNS WILL CONTINUE A BIT LATER
WITH LAGGING SHORT WAVE COMING ACROSS AND FAVORABLE WNW FLOW.
BEST CHANCE OF HIGH WINDS TODAY WILL BE GENERALLY E OF A LINE FROM
CALHAN...BULLSEYE AIRPORT...FAR E PUEBLO COUNTY AND THEN DOWN
TOWARDS COLORADO CITY. KTAD PEAKED AT 48KTS AN HOUR AGO.
THINGS STILL LOOK INTERESTING FOR TUESDAY...DETAILS AT THE 3 PM
ISSUANCE.
\/HODANISH
&&
.AVIATION...
WINDS SHOULD PICK UP AT KCOS AND KPUB AROUND THE 18Z TIME FRAME
AND WILL BE GUSTY FROM THE WEST-SOUTHWEST AT 30 TO 40 KNOTS. WINDS
WILL GRADUALLY GO AROUND TO WEST BY LATE IN THE DAY. STRONGEST
WINDS WILL OCCUR WITH FROPA EARLY IN THE AFTERNOON. EXPECT VFR AT
KCOS AND KPUB NEXT 24H TIME PD.
KALS WILL HAVE SNOW SHOWERS FOR THE EARLY AFTERNOON TIME PD AND
WILL GRADUALLY CLEAR OUT WITH WINDS DECREASING. COULD SEE SOME
BRIEF MVFR CONDITIONS THIS AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 448 AM MDT SAT NOV 5 2011/
SHORT TERM...
(TODAY AND TONIGHT)
..SNOW AND WIND COMING TO THE REGION...
CURRENTLY...SNOW HAD BEEN SLOW TO DEVELOP IN THE EASTERN SAN JUANS
AS SUGGESTED IN THE PREVIOUS AFD. KGJX RADAR SHOWS PLENTY OF ECHOES
JUST WEST OF KTEX ASSOCIATED WITH A DEVELOPING LEAF CLOUD.
LIGHTNING HAS BEEN OBSERVED OVER EAST CENTRAL ARIZONA ASSOCIATED
WITH THE MAIN PV LOBE. GUSTY SOUTHWEST WINDS ARE DEVELOPING OVER
THE SOUTHERN PORTION OF THE CWA WITH GUSTS INTO THE MID 20S AT KTAD
AND KSPD.
TODAY...EXPECT SNOW TO BEGIN SHORTLY OVER THE EASTERN SAN JUANS AS
IR SHOWS COOLING OF CLOUD TOPS OVER THE SAN JUANS NORTH OF KPSO.
ONCE SNOW DEVELOPS OVER THE EASTERN SAN JUANS..IT SHOULD START
SNOWING HARD FAIRLY QUICKLY. LIGHTNING STRIKES OVER ARIZONA SHOWS
THAT ATMOSPHERE WILL BE UNSTABLE. LATEST NAM CONTINUES TO SHOW
AROUND 12 TO 15 INCHES OF SNOW WITH AN INCH OF LIQUID...WHICH
MATCHES THE CURRENT FORECAST. SNOW WILL DEVELOP LATER OVER THE
MOUNTAINS OF LAKE AND CHAFFEE COUNTIES. SOUTHWEST FLOW IS NOT A
FAVORABLE DIRECTION FOR THESE RANGES. AS THE TROUGH PASSES...FLOW
WILL GO WESTERLY WHICH WILL INTENSIFY THE SNOW DURING THE
AFTERNOON. WITH ATMOSPHERE DRYING FAIRLY QUICKLY BEHIND THE
TROUGH...CURRENT WINTER WEATHER ADVISORY LOOKS GOOD. AS TROUGH
MOVES ACROSS EASTERN MOUNTAINS...THERE COULD BE A SNOW SHOWERS WITH
GUSTY WINDS. SANGRES HAVE LIKELY POPS FOR THE SNOW SHOWERS...AND
ACCUMULATIONS SHOULD BE LIGHT.
FURTHER EAST...THE MAIN STORY WILL BE THE WIND. PACIFIC COLD FRONT
WILL MOVE EAST ACROSS THE PLAINS DURING THE LATE MORNING. COLD AIR
ADVECTION ALOFT BEHIND THE TROUGH WILL RESULT IN AN UNSTABLE LOWER
ATMOSPHERE. THIS WILL ALLOW FOR THE WINDS ALOFT TO MIX TOWARDS THE
SURFACE. WITH THE DEVELOPING CYCLONE TO THE NORTH...DECENT PRESSURE
GRADIENT WILL DEVELOP ON THE PLAINS. WITH THE RAPID MOVEMENT OF
THE CYCLONE...AGEOSTROPHIC FLOW WILL FURTHER INTENSIFY THE WINDS.
CURRENT GRIDS HAVE A MARGINAL HIGH WIND EVENT ON THE PLAINS WITH
SUSTAINED WINDS AROUND 40 MPH AND GUSTS TO 60 MPH. STRONGEST WINDS
WILL BE IN THE AFTERNOON AND FROM JUST EAST OF THE INTERSTATE 25
CORRIDOR TO THE KANSAS BORDER. WILL ALSO CONTINUE RED FLAG
WARNING. MINIMUM HUMIDITIES ARE AROUND 20 PERCENT...BUT WITH
DROUGHT AND STRONG WINDS THERE WILL STILL BE A DANGER FOR RAPID FIRE
GROWTH. IF DRY SLOT IS STRONGER THAN ANTICIPATED...THEN DEW POINTS
COULD BE EVEN LOWER THAN FORECAST.
TONIGHT...AS SYSTEM MOVES EAST OF THE REGION TONIGHT...SNOW WILL
END OVER THE MOUNTAINS BY 03Z. SOME BREEZY CONDITIONS ARE POSSIBLE
OVERNIGHT. FOLLOWED PREVIOUS GRIDS FOR OVERNIGHT LOWS. --PGW--
LONG TERM...
(SUNDAY THROUGH NEXT SATURDAY)
MOST OF THE AREA WILL BE BETWEEN WEATHER SYSTEMS SUNDAY...ALTHOUGH
A FEW SNOW SHOWERS MAY LINGER ALONG THE CONTINENTAL DIVIDE. MAX
TEMPERATURES SHOULD REMAIN FAIRLY COOL...AS WEAK SURFACE WINDS
LIMIT MIXING. BY SUNDAY NIGHT...NEXT UPPER TROUGH BEGINS TO LIFT
EASTWARD THROUGH THE GREAT BASIN...WITH INCREASING CHANCES FOR
SNOW ALONG THE CONTINENTAL DIVIDE OVERNIGHT. SOUTHWEST FLOW WILL
FAVOR THE SAN JUANS FOR HEAVIER SNOWFALL...THOUGH AMOUNTS WILL
STAY FAIRLY LIGHT THROUGH SUNRISE MONDAY. UPPER TROUGH SWINGS
EASTWARD THROUGH THE AREA MONDAY/MONDAY NIGHT...WITH UPPER LOW
CLOSING OFF OVER NORTHEAST NM TUESDAY MORNING. WILL LIKELY SEE
HEAVY SNOW OVER THE SAN JUANS EARLY MONDAY...WITH FOCUS SHIFTING
EASTWARD TO THE SANGRES/WETS BY MONDAY EVENING AS UPSLOPE FLOW
DEEPENS. BAND OF HEAVY PRECIP THEN DEVELOPS OVER THE PLAINS BY TUE
MORNING AS LOW WRAPS UP...AND COULD SEE SEVERAL INCHES OF
HEAVY/WET WIND DRIVEN SNOW SOMEWHERE ALONG AND SOUTH OF THE
ARKANSAS RIVER BEFORE STORM EXITS THE REGION TUE EVENING. QUICK
PEAK AT THE 06Z NAM/GFS SUGGESTS POTENTIAL FOR VERY HEAVY SNOW
OVER THE SAN JUANS AND ACROSS THE SOUTHERN SANGRES/RATON
MESA...WHERE MODEL STORM TOTAL SNOWFALL APPROACHES 2 FEET. IF
SYSTEM STAYS ON THE CURRENT FORECAST TRACK...MOST PRECIP WILL STAY
SOUTH OF THE ARKANSAS RIVER...LEAVING EL PASO/TELLER COUNTIES WITH
ONLY SOME LIGHT SNOW MAINLY MON NIGHT. ALSO SOME CONCERN THAT
SURFACE TEMPS ON THE PLAINS MAY NOT FALL MUCH BELOW
FREEZING...LIMITING ACCUMS BELOW 4500 FEET. STILL MANY DETAILS TO
BE WORKED OUT WITH THIS SYSTEM...THOUGH CONFIDENCE IN PRECIP EVENT
HAS INCREASED ENOUGH TO BOOST POPS INTO THE LIKELY CATEGORY FOR
THE SOUTHERN MOUNTAINS AND PORTIONS OF THE PLAINS MON NIGHT INTO
TUE.
KEPT THE REMAINDER OF THE EXTENDED FORECAST DRY FROM WED INTO
SAT...WITH A WARMING TREND TOWARD THE END OF THE WEEK AS SOUTHWEST
FLOW INCREASES AHEAD OF NEXT UPPER TROUGH DIGGING INTO THE WESTERN
U.S. --10
AVIATION...EXPECT GUSTY WINDS AT ALL THE TAF SITES DURING MUCH
OF SATURDAY. WINDS WILL DEVELOP AT KALS BY AROUND SUNRISE...WITH
SCATTERED SNOW SHOWERS POSSIBLE IN THE MORNING. SNOW SHOWERS MAY
BRIEFLY LOWER CONDITIONS TO SUB VFR...BUT THESE CONDITIONS SHOULD
BE TRANSIENT. FOR KCOS AND KPUB...GUSTY WINDS WILL DEVELOP BY LATE
MORNING. WIND GUSTS IN EXCESS OF 40 KNOTS ARE POSSIBLE DURING THE
DAY. BY EVENING...WINDS WILL DECREASE WITH VFR CONDITIONS. --PGW--
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ084>089-
093>099.
RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ231>237.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR COZ058-
060.
WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ066.
WINTER STORM WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ068.
&&
34/34
Hazardous weather outlook, Nov 5, 5:48 AM MST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT SAT NOV 5 2011
COZ058>089-093>099-061300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT SAT NOV 5 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT SNOWFALL WILL OCCUR TODAY OVER THE CONTINENTAL DIVIDE
REGION...WITH THE HEAVIEST SNOWFALL OVER THE EASTERN SAN JUAN
MOUNTAINS. OVER THE ENTIRE AREA...GUSTY WINDS WILL OCCUR ON
SATURDAY. OVER THE CONTINENTAL DIVIDE REGION...THE WINDS WILL
CREATE AREAS OF BLOWING AND DRIFTING SNOW. OVER THE PLAINS AND
INTERSTATE 25 CORRIDOR...DAMAGING WIND GUSTS OF 60 MPH OR GREATER
ARE LIKELY FROM THE LATE MORNING INTO THE AFTERNOON. LOW
HUMIDITIES...A DROUGHT AND STRONG WIND WILL ALSO RESULT IN THE
POTENTIAL FOR EXTREME FIRE BEHAVIOR OVER MUCH OF THE EASTERN PLAINS
FOR TODAY. AS THE STORM MOVES EAST OF THE REGION...THE SNOW WILL
END BY EARLY EVENING AND THE WINDS WILL WEAKEN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE NEXT IN A SERIES OF WEATHER SYSTEMS WILL BEGIN TO IMPACT THE
AREA SUNDAY NIGHT AS SNOW DEVELOPS ALONG THE CONTINENTAL DIVIDE
OVERNIGHT. SNOWFALL MAY BECOME HEAVY AT TIMES OVER THE SOUTHWEST
MOUNTAINS MONDAY...WITH SNOW SPREADING TO THE EASTERN MOUNTAINS
AND PLAINS MONDAY NIGHT INTO TUESDAY. SIGNIFICANT SNOWFALL WILL BE
POSSIBLE OVER THE SOUTHERN SANGRE DE CRISTO MOUNTAINS AND THE
EASTERN PLAINS ALONG AND SOUTH OF THE ARKANSAS RIVER...THOUGH THE
EXACT LOCATION OF THE HEAVIEST SNOWFALL IS STILL SOMEWHAT
UNCERTAIN AND WILL DEPEND OF THE TRACK OF THE WEATHER SYSTEM
THROUGH THE SOUTHERN ROCKIES.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FOR THE CONTINENTAL DIVIDE REGION...THE PLAINS AND
INTERSTATE 25 CORRIDOR TODAY.
06/10
High Wind, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- November 5, 10:00 AM MST to 12:00 PM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
High Wind, Crowley County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- Crowley County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.327, -103.785 (the zone’s center; the record gives no point)
High Wind, La Junta Vicinity / Otero County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- La Junta Vicinity / Otero County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.903, -103.716 (the zone’s center; the record gives no point)
High Wind, Eastern Las Animas County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- Eastern Las Animas County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
High Wind, Western Kiowa County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- Western Kiowa County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.433, -102.740 (the zone’s center; the record gives no point)
High Wind, Eastern Kiowa County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- Eastern Kiowa County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.433, -102.740 (the zone’s center; the record gives no point)
High Wind, Bent County
- When
- November 5, 11:00 AM MST to 1:00 PM MST
- Where
- Bent County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.955, -103.072 (the zone’s center; the record gives no point)
High Wind, Lamar Vicinity / Prowers County
- When
- November 5, 12:00 PM MST to 2:00 PM MST
- Where
- Lamar Vicinity / Prowers County forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.955, -102.393 (the zone’s center; the record gives no point)
High Wind, Springfield Vicinity / Baca County
- When
- November 5, 1:00 PM MST to 3:00 PM MST
- Where
- Springfield Vicinity / Baca County forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.319, -102.560 (the zone’s center; the record gives no point)
High Wind, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- November 5, 4:00 PM MST to 6:00 PM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
High Wind, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- November 5, 5:00 PM MST to 6:00 PM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Montana, November 5 to 6, 201116 events
- Winter Storm and Winter Weather in Colorado, November 5 to 6, 201113 events
- High Wind in New Mexico, November 5, 201171 kt wind · 13 events
- High Wind in Wyoming, November 5, 20114 events
- High Wind in Kansas, November 5, 201154 kt wind · 4 events
- High Wind in New Mexico, November 5, 201156 kt wind · 3 events
- High Wind in Texas, November 5 to 6, 201166 kt wind · 3 events
- Flash Flooding and Heavy Rain in Hawaii, November 5 to 6, 20113 events
- Blizzard and Winter Storm in Alaska, November 5 to 6, 20112 events
- Winter Storm in California, November 5 to 6, 20112 events
- Winter Storm in Colorado, November 5, 20111 event
- Blizzard in Alaska, November 5, 20111 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353354, 353355, 353356, 353357, 353360, 353361, 353362, 353363, 353364, 353353, 353352.